MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿; BD SYNAPSYS LABORATORY SOLUTIONS

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿; BD SYNAPSYS LABORATORY SOLUTIONS
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using using bd synapsys¿ there was an application error that caused changes to the blood culture protocol time.This is a report of one occurrence, and no patient impact.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E1: initial reporter phone (b)(6).
 
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported synapsys was having issues with blood culture protocol times changing.No other issues were reported.Bd investigate the issue.Rule 8 should change the protocol time to 10 days, but the protocol time was changed back to 5 days.The lab was able to pick up this problem and put them back again on a new 5-day protocol.The customer was recommended to disable this rule and changed protocol times directly on fx.The instrument adapter was crashing from the system event logs.The dataupdate service was not sending anything to the instruments.The instrument adapter service was not crashing after 27th of february.The fx versions was updated.It was found that the fx versions were found to be running an older version.Capa will address this issue.This issue is caused by a software bug and will be fixed in a future synapsys release.This can be tracked by a system change request.This is a confirmed failure of a bd product.Review found complaints of this type were below statistical control for the month of january.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿
Common Device Name
BD SYNAPSYS LABORATORY SOLUTIONS
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18652783
Report Number1119779-2024-00079
Device Sequence Number7084210
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public00382904441500
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown